# SDR SWAA2019061733725

- Difficulty date: May 30, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N738CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27870
- Aircraft time: 69,957 hours, 41,234 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141A11305
- Condition: Cracked
- Location: Bs 312
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABOVE L1 DOOR FORWARD TOP CORNER FRAME CRACKED AT BS. 312.   REPAIRED FRAME IAW EA.
